Skip to Main Content
Skip Nav Destination

Annular Modes in a Multiple Migrating Zonal Jet Regime

J. Atmos. Sci. (2007) 64 (11): 4053–4068.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Roland M.B. Young
  • Peter L. Read
  • Yixiong Wang
Icarus (2019) 326: 225.
  • Hemant Khatri
  • Pavel Berloff
Journal of Fluid Mechanics (2018) 845: 392.
  • Aditi Sheshadri
  • R. Alan Plumb
Journal of the Atmospheric Sciences (2017) 74 (5): 1345.
  • Yosef Ashkenazy
  • Eli Tziperman
Journal of Climate (2016) 29 (2): 869.
  • R. Chemke
  • Y. Kaspi
Journal of Advances in Modeling Earth Systems (2015) 7 (3): 1457.
  • Andrew F. Thompson
  • Kelvin J. Richards
Journal of Geophysical Research (2011) 116 (C9)
  • Ivana Cerovečki
  • R. Alan Plumb
  • William Heres
Journal of Physical Oceanography (2009) 39 (5): 1133.
  • Sarah Sparrow
  • Michael Blackburn
  • Joanna D. Haigh
Journal of the Atmospheric Sciences (2009) 66 (10): 3075.
Close Modal

or Create an Account

Close Modal
Close Modal